Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

HELP PLEASE!!!!!!!

I have been on reclipsen for a little over 3 week's now and i HATE it...here's why i had 2 periods one in november and december and this pill makes me feel as if i'm pregnant all over again...I deal with nausea breast tendernedss and enlargemeant cramps headaches and dizzyness but even with out the pill i'm like this but the pill makes it so much worse.....could it be that maybe i am pregnant or should i tell my doctor about what this pill is doing to me and see if i can take something else...

Answer Question
 
bonniemommy100

Asked by bonniemommy100 at 1:43 PM on Dec. 28, 2010 in Pregnancy

Level 4 (36 Credits)
Answers (6)
  • You need to tell your doctor about side effects to any medication you are taking. There may be something else he can give you or you could be right and you might be pregnant.
    2murphyboys

    Answer by 2murphyboys at 1:44 PM on Dec. 28, 2010

  • even if i did have 2 periods????
    bonniemommy100

    Comment by bonniemommy100 (original poster) at 1:46 PM on Dec. 28, 2010

  • yes, even if you did have 2 periods. If this medication is making you feel like shit, see if there is something else that might work
    Roadfamily6now

    Answer by Roadfamily6now at 2:51 PM on Dec. 28, 2010

  • i agree with roadfamily6now
    stevynjjsmoma

    Answer by stevynjjsmoma at 2:57 PM on Dec. 28, 2010

  • ok new thing now is i went potty (TMI) and when i wiped there was brown blood
    bonniemommy100

    Comment by bonniemommy100 (original poster) at 3:22 PM on Dec. 28, 2010

  • I got pregnant on the pill but miscarried so u need to see your doctor! also just because ur bleeding does not mean its a period...in my family its commen to bleed or spot for the first couple months of pregnancy!
    Reeder

    Answer by Reeder at 7:31 PM on Dec. 28, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.